# SDR DALA2025040102416

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0886006) GOUGE ON AFT CARGO FLOOR RAIL UPPER FLANGE AT STA 727F+20 IN, LBL 2.25. REPAIRED IAW. B737-800 SRM 53-00-53-2R-2.
